# SDR AALA20021021

- Difficulty date: September 27, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, LEFT AFT GALLEY UNDER FLIGHT ATTENDANT SET B1 DIRECTIONAL EMERGENCY EXIT LIGHT DAMAGED.  REPLACED LEFT AFT GALLEY B1 DIRECTIONAL EMERGENCY EXIT LIGHT ASSEMBLY.  (M)
